Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/27863
Title: Bilinear approximation of anisotropic stress-strain properties of woven fabrics
Authors: Ng, SP
Ng, R 
Yu, W 
Issue Date: 2005
Publisher: Emerald Group Publishing Limited
Source: Research journal of textile and apparel, 2005, v. 7, no. 4, p. 50-56 How to cite?
Journal: Research journal of textile and apparel 
URI: http://hdl.handle.net/10397/27863
ISSN: 1560-6074
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

35
Last Week
2
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.